Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have bodyaches, fever, weakness. Ibuprofen and tylenol taken but no relief. What to do?

hi, my mother has had bodyaches for a week. one day 101 fever. she took ibpr for 3 days and anti allergy followed by 1Tylenol daily. she does not have feve on the thermometer, but feels feverish and weak. the doctor says that he sees no signs of virus/ infection , she has no cold or sore throat. he thinks its probably exhaustion. what should she do?
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Tynelol paracetaml, ar known to cause allergies
take anti allergics Tab fexofenadine 120 mg bd
for body ache use diclofenic
and meftal for fever
give antiallergics for 10 ndays
dont ue paracetamol group in future
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor